Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What is the cause of white patches on the face and what medicines should be taken ?

Hi Doctor , Im Shalini (24) from hyderabad. I have white patches on my face since past 5 weeks. I used Zentel 200mg thinking that it might be because of parasitic infection. The patches have faded a bit but still are visible. What do u think might be the reason for this and also please suggest me with a solution.
Asked On : Wed, 6 Apr 2011
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
u need to apply moisturizer lotion like venusia
and apply cream like eumosone twice a day
patch may be due to dry skin or photo reaction
it is very unusual to have parasite infestation in ur age
better to consult dermatologist.
Answered: Thu, 7 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor